MAUDE Adverse Event Report: Wrights Lane Synthes USA Products LLC TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE; Plate, fixation, bone

Wrights Lane Synthes USA Products LLC TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE; Plate, fixation, bone
Catalog Number SD900.501S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
TRUMATCH GRAFT CAGE-LONG BONE >5CM TO 10CM/STERILE
Common Device Name
Plate, fixation, bone
Manufacturer (Section D)
Wrights Lane Synthes USA Products LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
Wilson Drive Manufacturing
1230 wilson drive
west chester PA
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50856379
Report Number2939274-2026-00001
Device Sequence Number18625931
Product Code HRS
UDI-Device Identifier10886982262479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSD900.501S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown